# SDR SWAA2023021602795

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 26,285 hours, 12,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTS BETWEEN. STATIONS 500A AND 589.5 RIGHT INOP.<[01] REPLACED BATTERY CHARGER AND BATTERY PACK IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; OPS CHECKED GOOD.
